# SDR YENA2019042400220

- Difficulty date: April 20, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 2710
- Aircraft time: 52,569 hours, 18,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, L/H MID EPSU FAILS PTP TEST; REMOVED & REPLACED EPSU IAW AMM 33-51-38. OPS CHECK SATISFACTORY IAW AMM 33-51-00-710-001. SUPPLEMENTAL INFORMATION TO FOLLOW.
